# SDR C2XA05CL001

- Difficulty date: January 5, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 955 hours, 526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT IN THE CEILING OUTSIDE THE COCKPIT DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULB IN THE CEILING OUTSIDE COCKPIT DOOR.  OPERATIONAL CHECKS WERE GOOD.
